|||
lipoatrofie door geïnjecteerde medicatie (aandoening)
lipoatrofie door geïnjecteerde medicatie
lipoatrofie door injectie van geneesmiddel
Lipoatrophy due to injected drug
Drug-induced localized lipoatrophy
Lipoatrophy caused by injected drug
A rare localized lipodystrophy characterized by the appearance of asymptomatic, well-demarcated, variably sized, depressed, lipoatrophic lesions secondary to subcutaneous, intradermic or intramuscular drug injection, including corticosteroids, insulin, human growth hormone and antibiotics. Skin coloration may vary from white or hypopigmented to reddish, pinkish or violaceous. Epidermal atrophy may be also present.
Id403661001
StatusDefined
Associated morphologyatrophia
Causative agentdrug of geneesmiddel
Finding sitestructuur van panniculus adiposus
referentieset met complexe 'mapping' naar ICD-10
TargetE88.1
RuleTRUE
AdviceALWAYS E88.1 | POSSIBLE REQUIREMENT FOR ADDITIONAL CODE TO FULLY DESCRIBE DISEASE OR CONDITION | POSSIBLE REQUIREMENT FOR AN EXTERNAL CAUSE CODE
CorrelationSNOMED CT source code to target map code correlation not specified
|